Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Videx destroying inner ear?
Mar 22, 2000

My doctor says that the Videx that I am taking is distroying my left side inner ear. My equalibriam is off and always feels really plugged. What do you know about Videx?

Thank you Don

Response from Dr. Feinberg

I don't think that your doctor is correct. Videx (ddI) can cause nerve damage, but that happens to the longest nerves in the body, the ones that go to the feet, and occasionally, the ones that go to the hands. Besides, if your problem were drug-induced, it should affect both ears equally. Try seeing an ear, nose & throat doctor. You may have something as simple as an ear infection causing the loss of equilibrium, or it may be something more serious than that.


Previous
Hot Flashes
Next
WHEN???

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement